Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Severe pain in right testicle. Prescribed ibuprofen, rantak. Hydrocele surgery done. Treatment?

Hi sir this XXXXX 26 age unmarried from XXXXX, last week i have underogne for a hydrocele treatment. but still my right testicle is paining and my Dr. prescribed me to have the below medicine 1. Ibuprofen 2. Hostacycline 3. Rantak.. Please suggest is there any good medicines for this. I am unable to bear this pain. Looking ahead to hear from you soon
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You have not mentioned what sort of treatment you have undergone for Hydrocele.Have you undergone surgery or aspiration of hydrocele fluid.Pl feedback so that I can answer your query.If you have undergone surgery whatever medicine has been prescribed by your Dr are to be continued for 1 more week..Normaly it itakes 3 weeks for the size of the testis and pain to subside gradualy.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor